# SDR USAA055

- Difficulty date: January 10, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 40,651 hours, 40,651 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 877, S-11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 877; S-11L CRACKED.  REMOVED CRACKED ANGLE.  FABRICATED & INSTALLED NEW ANGLE IAW BOEING DRW 69-45156; SRM 51-10-02, DEFECT SIZE: APPROX .5 INCH CRACK.
